# SDR ABXA020145

- Difficulty date: August 28, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 66,796 hours, 63,620 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Lt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, GEAR DOOR OPEN LIGHT WOULD NOT EXTINGUISH.  RECYCLED GEAR AND LIGHT STILL DID NOT GO OUT.  EXTENDED GEAR LIGHT ON AT FLAPS 15 DEGREES.  WHEN FLAPS 25 DEGREES SELECTED, LIGHT WENT OUT.  EXECUTED MISSED APPROACH.  CONFIGURED TO EXT/15 DEGREES GEAR UP WITH NORMAL INDICATIONS.  ON NEXT APPROACH, ALL INDICATIONS WERE NORMAL.  FOUND LEFT MAIN LANDING GEAR DOOR SWITCH BAD.  REPLACED THE DOOR SWITCH.  OPS CHECKED GOOD IAW DC-9 MM 32-60-03.
